On two-dimensional hamiltonian transport equations with coefficients
Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 4, pp. 625-644
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_2003__20_4_625_0,
author = {Hauray, M},
title = {On two-dimensional hamiltonian transport equations with $\mathbb {L}_{loc}^p$ coefficients},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {625--644},
year = {2003},
publisher = {Elsevier},
volume = {20},
number = {4},
doi = {10.1016/S0294-1449(02)00015-X},
zbl = {1028.35148},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00015-X/}
}
TY - JOUR
AU - Hauray, M
TI - On two-dimensional hamiltonian transport equations with $\mathbb {L}_{loc}^p$ coefficients
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2003
SP - 625
EP - 644
VL - 20
IS - 4
PB - Elsevier
UR - http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00015-X/
DO - 10.1016/S0294-1449(02)00015-X
LA - en
ID - AIHPC_2003__20_4_625_0
ER -
%0 Journal Article
%A Hauray, M
%T On two-dimensional hamiltonian transport equations with $\mathbb {L}_{loc}^p$ coefficients
%J Annales de l'I.H.P. Analyse non linéaire
%D 2003
%P 625-644
%V 20
%N 4
%I Elsevier
%U http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00015-X/
%R 10.1016/S0294-1449(02)00015-X
%G en
%F AIHPC_2003__20_4_625_0
Hauray, M. On two-dimensional hamiltonian transport equations with $\mathbb {L}_{loc}^p$ coefficients. Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 4, pp. 625-644. doi: 10.1016/S0294-1449(02)00015-X
Cité par Sources :